Oscar E. González

0

Oscar E. González

Oscar González el próximo agosto comenzará en el programa de Ph.D. de la Universidad de Illinois, Urbana Champaign con un Sloan Scholarship del Alfred P. Sloan Foundation MPHD program.

Publicaciones

  • A divisibility approach to the open boundary cases of Cusick-Li-Stanica’s conjecture. Authors: Francis N. Castro, Oscar E. González and Luis A. Medina. Cryptography and Communication, 7(4), 379-402, 2015.
  • The $p$-adic valuation of Eulerian numbers: trees and Bernoulli numbers. Authors: Francis N. Castro, Oscar E. González and Luis A. Medina. Experimental Mathematics, 24(2), 183-195, 2015.
  • New families of balanced symmetric functions and a generalization of Cusick, Li and Stance’s conjecture Authors: Rafael A. Arce-Nazario, Francis N. Castro, Oscar E. González, Luis A. Medina and Ivelisse M. Rubio. Designs, Codes and Cryptography, 2 (2017). doi: 10.1007/s10623-017-0351-7.
  • On the tree cover number of a graph. Authors: Chassidy Bozeman, Minerva Catral, Brendan Cook, Oscar E. González and Carolyn Reinhart.
    Involve, 10(5), 767-779, 2017.
  • Generalized exponential sums and the power of computers Authors: Francis N. Castro, Oscar E. González and Luis A. Medina.
    To appear in Involve.
  • Artículos Sometidos:

  • On smoothing singularities of elliptic orbital integrals on GL(n) and Beyond Endoscopy Authors: Oscar E. González, Chung Hung Kwan, Steven J. Miller, Roger Van Peski and Tian An Wong.
  • Diophantine equations with binomial coefficients and perturbations of symmetric Boolean functions Authors: Francis N. Castro, Oscar E. González and Luis A. Medina
  • Share.

    Comments are closed.